# SDR ASAA2015081912947

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 32,436 hours, 9,661 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES WHEN RESET.  ACFT GROUNDED.  NR 1 PACK TEMP CONTROLLER BITE CHECK NORMAL, IAW FIM 21-62 TK 836.  NR 2 PACK TEMP CONTROLLER SHOWED 1 FAULT ON BIT "RAM AIR ACT".  NO FAULT ON PREVIOUS FLT & VERIFICATION TEST NORMAL REF FIM 21-62 TK 836.  VISUALLY VERIFIED RT RAM AIR DOOR OPS SEVERAL TIMES.
